MathSciNet Relay Station
MathSciNet bibliographic data
MR1064865 (91h:53053) 53C42
Choi, Hyeong In; Meeks, William H., III; White, Brian A rigidity theorem for properly embedded minimal surfaces in ${\bf R}\sp 3$. J. Differential Geom. 32 (1990), no. 1, 65–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement